# SDR USAA001665

- Difficulty date: October 2, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SKIN CRACKED 1.5 INCHES AT FORWARD SERVICE DOOR CUT OUT EXTERIOR SKIN LOWER AFT CORNER.  INSTALLED TRIPLER TEXAS PATCH PER SRM 53-10-01.  (X)
